# SDR CALA9701518

- Difficulty date: October 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14524
- Make and model: Doug DC-9-32
- Aircraft serial: 47539
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 680-699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CORRODED AT STA 680-699, LONGERON 16L.  THE INTERCOSTAL WAS REMOVED IAW SRM 51-30-2.  A NEW INTERCOSTAL WAS FABRICATED AND INSTALLED IAW SRM 53-11-3, 51-11-2, 51-10-3, AND 51-30-2.
